Advertisement

Monatshefte für Mathematik

, Volume 177, Issue 3, pp 451–459 | Cite as

Stability of the Blaschke–Santaló inequality in the plane

  • Mohammad N. IvakiEmail author
Article

Abstract

We give a stability version of of the Blaschke–Santaló inequality in the plane.

Keywords

The Blaschke–Santaló inequality Stability of the Blaschke–Santaló inequality 

Mathematics Subject Classification (2010)

Primary 52A40 52A10 Secondary 53A15 

Notes

Acknowledgments

I am indebted to Monika Ludwig and the referee for the very careful reading of the original submission.

References

  1. 1.
    Andrews, B.: The affine curve-lengthening flow. J. Reine Angew. Math. 506, 43–83 (1999)zbMATHMathSciNetCrossRefGoogle Scholar
  2. 2.
    Ball, K., Böröczky, K.J.: Stability of some versions of the Prékopa–Leindler inequality. Monatsh. Math. 163, 1–14 (2011)zbMATHMathSciNetCrossRefGoogle Scholar
  3. 3.
    Barthe, F., Böröczky, K.J., Fradelizi, M.: Stability of the functional forms of the Blaschke-Santaló inequality. Monatsh. Math. 173, 135–159 (2014)Google Scholar
  4. 4.
    Blaschke, W.: Über affine Geometrie I: Isoperimetrische Eigenschaften von Ellipse und Ellipsoid. Ber. Verh. Sächs. Akad. Leipzig, Math. Phys. Kl. 68, 39–217 (1916)Google Scholar
  5. 5.
    Bonnesen, T., Fenchel, W.: Theorie der konvexen Körper. Springer, Berlin (1934)zbMATHCrossRefGoogle Scholar
  6. 6.
    Böröczky, K.J.: Stability of Blaschke–Santaló inequality and the affine isoperimetric inequality. Adv. Math. 225, 1914–1928 (2010)zbMATHMathSciNetCrossRefGoogle Scholar
  7. 7.
    Böröczky, K.J., Makai, E. Jr.: On the volume product of planar polar convex bodies-upper estimates: the polygonal case and stability (in preparation)Google Scholar
  8. 8.
    Cheng, S.Y., Yau, S.T.: On the regularity of the solution of the \(n\)-dimensional Minkowski problem. Comm. Pure Appl. Math. 29, 495–516 (1976)Google Scholar
  9. 9.
    Ghilli, D., Salani, P.: Stability of isoperimetric type inequalities for some Monge–Ampère functionals. Ann. Mat. Pura Appl. 193(3), 643–661 (2014)Google Scholar
  10. 10.
    Groemer, H.: Stability properties of geometric inequalities. Am. Math. Monthly 97(5), 382–394 (1990)zbMATHMathSciNetCrossRefGoogle Scholar
  11. 11.
    Ivaki, M.N.: Centro-affine curvature flows on centrally symmetric convex curves. Trans. Amer. Math. Soc., (to appear). arXiv:1205.6456v2
  12. 12.
    Ivaki, M.N.: On the stability of the p-affine isoperimetric inequality. J. Geom. Anal. (2013). doi: 10.1007/s12220-013-9401-1
  13. 13.
    Ludwig, M., Reitzner, M.: A classification of \(SL(n)\) invariant valuations. Ann. Math. 172, 1219–1267 (2010)zbMATHMathSciNetCrossRefGoogle Scholar
  14. 14.
    Ludwig, M.: General affine surface areas. Adv. Math. 353, 1767–1779 (2010)MathSciNetGoogle Scholar
  15. 15.
    Lutwak, E.: On some affine isoperimetric inequalities. J. Differ. Geom. 23, 1–13 (1986)zbMATHMathSciNetGoogle Scholar
  16. 16.
    Lutwak, E.: Centroid bodies and dual mixed volumes. Proc. London. Math. Soc. 60, 365–391 (1990)zbMATHMathSciNetCrossRefGoogle Scholar
  17. 17.
    Lutwak, E.: The Brunn-Minkowski-Firey theory. II: affine and geominimal surface areas. Adv. Math. 118, 244–294 (1996)zbMATHMathSciNetCrossRefGoogle Scholar
  18. 18.
    Meyer, M., Pajor, A.: On the Blaschke–Santaló inequality. Arch. Math. (Basel) 55, 82–93 (1990)zbMATHMathSciNetCrossRefGoogle Scholar
  19. 19.
    Petty, C.M.: Affine isoperimetric problems. Ann. N.Y. Acad. Sci. 440, 113–127 (1985)MathSciNetCrossRefGoogle Scholar
  20. 20.
    Saint-Raymond, J.: Sur le volume des corps convexes symétriques, Séminaire Choquet-Initiation á l’Analyse 1980–81 Exp. No. 11, pp. 1–25. Université Pierre et Marie Curie, Paris (1981)Google Scholar
  21. 21.
    Santaló, L.A.: An affine invariant for convex bodies of \(n\)-dimensional space. Portugalia Math. 8, 155–161 (1949)zbMATHGoogle Scholar
  22. 22.
    Schneider, R.: Convex bodies: the Brunn-Minkowski theory, encyclopedia of mathematics and its applications. Cambridge University Press, New York (2014)Google Scholar

Copyright information

© Springer-Verlag Wien 2014

Authors and Affiliations

  1. 1.Institut für Diskrete Mathematik und GeometrieTechnische Universität WienWienAustria

Personalised recommendations